# SDR DALA2017021701307

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METALLIC FLOOR PANEL UNDER FIRST OFICCER SEAT CORRODED. A NEW FLOOR PANEL WAS DRILLED IAW SRM 51-10-4 AND A NEW FLOOR PANEL WAS INSTALLED.
